MAUDE Adverse Event Report: SALTER LABS SALTER LABS; PATIENT KIT- COMPRESSOR + NEBULIZER

SALTER LABS SALTER LABS; PATIENT KIT- COMPRESSOR + NEBULIZER
Model Number SO-1408GN
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Not working- pt said not getting medication.
 
Additional Manufacturer Narrative
All information reasonably known as of 29 june 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Additional Manufacturer Narrative
All information reasonably known as of 29 june 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint reported "not working- pt said not getting medication." the complaint investigation was performed based on the content of the issue reported.Based on the complaint report no patient was affected, the issue was noted at home.There were no photo images or videos of the reported issue; therefore, the complaint was unable to be confirmed and no root cause was identified.The product is under warranty; therefore, the customer is requesting a warranty replacement.The warranty replacement order number sent is (b)(4).A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board due to the occurrence being 1-improbable.This is the third (3) complaint reported for part number so-1408gn.There were seventeen (17) additional complaints reported for part number so-1408gn during the same timeframe for other failure modes.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description
Not working- pt said not getting medication.

Brand Name
SALTER LABS
Common Device Name
PATIENT KIT- COMPRESSOR + NEBULIZER
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19638801
Report Number3000219639-2024-00057
Device Sequence Number8563101
Product Code CAF
UDI-Device Identifier00607411005046
UDI-Public00607411005046
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSO-1408GN
Device Catalogue NumberSO-1408GN
Device Lot NumberKSN2206-14485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown